<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1992</article-id>
      <title-group>
        <article-title>Radial radio mean labelling of Grotzsch graph and some graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Selvaraj</surname>
            <given-names>R.</given-names>
          </name>
          <aff>Department of Mathematics, Kattankulathur, SRM Institute of Science and Technology, Chengalpattu, Tamil Nadu, 603203, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Vidyanandini</surname>
            <given-names>S.</given-names>
          </name>
          <aff>Department of Mathematics, SRM Institute of Science and Technology, Kattankulathur, Faculty of College of Engineering and Technology, Chengalpattu, Tamil Nadu, 603203, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Nayak</surname>
            <given-names>Soumya Ranjan</given-names>
          </name>
          <aff>School of Computer Engineering, KIIT Deemed to be University, Bhubaneswar, Odisha, 751024, India</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>4</issue>
      <fpage>1377</fpage>
      <lpage>1387</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>06</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>A graph G is undirected with V vertices and E edges. This study introduces radial radio mean labelling of graphs, a novel method of graph labelling. A radial radio mean labelling of the undirected graph G is a function g : V(G) → {1, 2, …, n} that satisfies the requirement g(u) + g(v)/2 between any two nodes u, v belongs to G and r(G) is the radius of G. The greatest integer in the range of a radial radio mean labelling g is the span, and it is represented by span (g). The minimal span over all G radial radio mean labelling is known as the radial radio mean number rrmn(G). The radial radio mean number of the Grotzsch graph and some graphs have been analyzed in this paper.</p>
      </abstract>
      <kwd-group>
        <kwd>Radial radio labelling</kwd>
        <kwd>Grotzsch graph</kwd>
        <kwd>Radial radio mean labelling</kwd>
        <kwd>Triangular ladder graph</kwd>
        <kwd>Eccentricity</kwd>
        <kwd>Radius Diameter</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
